# SDR DHL2007803542

- Difficulty date: June 10, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE REPAIR BELOW CARGO DOOR AT STA 176 AND INSPECT AREA.  INSTALL A NEW REPAIR IAW SRM (PERMANENT) OR APPROVED DATA.  ENTER INFORMATION ON 337 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-06-07, DWG NR AD42-53-11 REV IR DATED 06-01-07.  REMOVED EXISTING INTERIM REPAIRS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER (AL7075T6 0.063") REPAIR TRIPLER (AL7075T6 0.071") 6 INTERNAL FINGER DOUBLER (AL7075T6 0.040") AND FILLER (AL7075T6 0.063") IAW DWG NR AD42-53-111.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS (STA 156.000 - 176.000 L-22L TO L-23L) IAW DWG NR AD42-53-111, SRM 51-1-21, SRM 51-1-20D, SRM 51-
